# SDR QXEA200700275

- Difficulty date: February 8, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 19,479 hours, 27,926 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rivet
- Condition: Corroded
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - FOUND RIGHT FUSELAGE INTERIOR, AFT FRAME 355.95 OUTBOARD SEAT TRACK NR 10, SEVERAL RIVETS APPEAR TO HAVE CORROSION.  REPAIRED IAW SRM 51-20-11, 51-40-00, AND 51-20-16, 51-20-16.
